MathSciNet Relay Station
MathSciNet bibliographic data
MR2328163 16U60 (16S34 20C05 20D08)
Bovdi, Victor; Konovalov, Alexander Integral group ring of the first Mathieu simple group. Groups St. Andrews 2005. Vol. 1, 237–245, London Math. Soc. Lecture Note Ser., 339, Cambridge Univ. Press, Cambridge, 2007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement